Thumbnail
Access Restriction
Open

Author Xie, Xue-Jun ♦ Park, Ju H. ♦ Mukaidani, Hiroaki ♦ Zhang, Weihai
Source Hindawi
Content type Text
Publisher Hindawi
File Format PDF
Copyright Year ©2019
Language English
ISSN 1024123X
Learning Resource Type Article
Publisher Date 2019-04-10
Rights License This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
e-ISSN 15635147
Journal Mathematical Problems in Engineering
Volume Number 2019
Page Count 6


Open content in new tab

   Open content in new tab